# SDR NACA2021121800002

- Difficulty date: December 18, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,025 hours, 18,730 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 APU START ATTEMPTS IN KMIA EACH ENDED IN APU FAULT STATUS MESSAGE. PERFORMED FIM 49-11 RESET ECU MESSAGES AND PERFORMED APU OPS CHECK IAW AMM 49-11-00. APU CHECKED NORMAL.
